# SDR NSVA20070162

- Difficulty date: June 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 31,886 hours, 36,750 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PUSHER DISARM LIGHT ILLUMINATED ON GROUND.  RESET DISARM SYSTEM, OPS CHECK GOOD.
